DC FieldValueLanguage
dc.contributor.authorJanković, Slobodankaen
dc.contributor.authorGolubović, Zoranaen
dc.contributor.authorRadenović, Stojanen
dc.date.accessioned2020-04-27T10:55:26Z-
dc.date.available2020-04-27T10:55:26Z-
dc.date.issued2010-11-01en
dc.identifier.issn0895-7177en
dc.identifier.urihttp://researchrepository.mi.sanu.ac.rs/handle/123456789/976-
dc.description.abstractIn this paper we extend and generalize common fixed point theorems for six self-maps of Singh and Jain [B. Singh, S. Jain, A fixed point theorem in Menger space through weak compatibility, J. Math. Anal. Appl. 301 (2005) 439-448] from Menger and metric spaces to cone metric spaces. We also extend the notions of compatible and weakly compatible mappings from the setting of Menger and metric spaces to the setting of cone metric spaces. We do not impose the normality property on the cone, but suppose only that the cone P, in the ordered Banach space E, has a nonempty interior. Examples are given to illustrate the results.en
dc.publisherElsevier-
dc.relation.ispartofMathematical and Computer Modellingen
dc.subjectCommon fixed point | Compatible maps | Cone metric space | Normal and non-normal cones | Weakly compatibleen
dc.titleCompatible and weakly compatible mappings in cone metric spacesen
dc.typeArticleen
dc.identifier.doi10.1016/j.mcm.2010.06.043en
dc.identifier.scopus2-s2.0-77956011434en
dc.contributor.affiliationMathematical Institute of the Serbian Academy of Sciences and Arts-
dc.relation.firstpage1728en
dc.relation.lastpage1738en
dc.relation.issue9-10en
dc.relation.volume52en
dc.description.rankM22-
item.openairetypeArticle-
item.cerifentitytypePublications-
item.fulltextNo Fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextnone-
Show simple item record

SCOPUSTM   
Citations

26
checked on Jun 11, 2024

Page view(s)

58
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.